MathSciNet Relay Station
MathSciNet bibliographic data
MR1010168 53A10
Korevaar, Nicholas J.; Kusner, Rob; Solomon, Bruce The structure of complete embedded surfaces with constant mean curvature. J. Differential Geom. 30 (1989), no. 2, 465–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement